# SDR AALA20101216TUL04

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 39,191 hours, 5,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR AFT EMERGENCY LIGHT EXIT SIGN HAS 1 BULB BURNED OUT.  REPLACED LAMP FOR LEFT NUMBER 3 DOOR AFT EMERGENCY LIGHT EXIT SIGN.  OPS CHECK NORMAL.
